# SDR C2XA00IA339

- Difficulty date: October 1, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 14521721005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYZ-DURING MOD-LINE INSPECTION, THE FORWARD CENTER BUTTSTRAP WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED THE CORROSION AND INSTALLED A REPAIR DOUBLER IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5310-01107, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
